# SDR MWEA98830

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59559113
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING LOWER INBOARD FLAP AREA CONTACTING THE FUSELAGE SKIN.  MTC REMOVED AND REPLACED SKIN.
